MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA TDC VITRECTOMY PACK VGPC INPUT 23G

DUTCH OPTHALMIC RESEARCH CENTER BV EVA TDC VITRECTOMY PACK VGPC INPUT 23G
Model Number 8310.23G02
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6).Assuming worst case during surgery, air bubbles observed at the probe.This may cause injury to the patient.Hence it is reportable.The risk is possible injury by microbial, viral or prion infection (patient harm).The customer indicated that no products will be returned for investigation.The lot is unknown therefore unable to review of the complaint database revealed that no similar complaints have been reported for this specific lot.There is no information that reasonably suggests patient injury occurred.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
While i was doing central vitrectomy big bubbles came out of the vitrectome port, this was not the very small bubbles i used to see in the first surgeries with the system, these are really big bubbles which even may cause damage to the crystalline lens and they don't let you work properly, the vitrectome is a bubble maker.

Brand Name
EVA TDC VITRECTOMY PACK VGPC INPUT 23G
Common Device Name
EVA TDC VITRECTOMY PACK VGPC INPUT 23G
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7621683
Report Number1222074-2018-00193
Device Sequence Number1422769
Product Code HQE
UDI-Device Identifier08717872021010
UDI-Public08717872021010
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 08/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8310.23G02
Device Catalogue Number8310.23G02
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1